# SDR CA120817004

- Difficulty date: June 6, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5317A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 204072129005
- Condition: Failed
- Location: N2
- Stage of operation: HO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) CO-PILOT DUAL TACH N2 ENGINE RPM NEEDLE, FLUCUATES FROM 0 TO 50 PERCENT THEN STICKS.
